Hyperprolactinaemia - a risperidone side-effect.
Аннотация
A 47 year old patient has been treated for psychotic depression for the last 5 years. The illness began manifesting through the symptoms of depressive thoughts, intrapsychic tension, projectivity, derealisation phenomena and pre-psychotic fears. She was treated with a combination of antidepressives, anxiolitics and hypnotics in ambulatory conditions. The therapy applied did not obtain the effects expected due to which an atypical antipsychotic was administered subsequently - risperidone, a 2 mg dose in the evening. After commencing the antipsychotic treatment, the symptoms started to weaken and a steady remission was obtained. Two years after a regular risperidone administration (in combination with fluoxetine, alprazolam and flurazepam) the patient reported some "bleeding" in October 2006. Hormonal blood tests were performed and high prolactin values were registered (2567.0 mIJ/L),due to which a gradual risperidone retractement was indicated. Medicamentous hyperprolactinaemia is a well known side effect of risperidone. A gradual risperidone retractement lead to a lowered and normal prolactin level within a month.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.